# SDR HEEA072478

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,334 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8490467
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDI (EXTERNAL) DOES NOT INDICATE PROPERLY.  DOES NOT AGREE WITH GPS CDI REMAINS 2 DIVISIONS DIFFERENT. SENT TO TRIMBLE NAVIGATION FOR INSPECTION AND REPAIR.
